# SDR C2XA03BT097

- Difficulty date: October 19, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- Aircraft time: 10,714 hours, 7,649 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455501
- Part serial: 0075
- Condition: Faulty
- Location: Cockpit
- Part time: 10,714 hours, 7,649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR---CO3418, CREW REPORTED, LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  EICAS MESSAGE LDG GEAR DISAGREE.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW EMB145 MM 32-32-00, AND PERFORMED SEVERAL LANDING GEAR EXTENSIONS AND RETRACTIONS IAW EMB145 MM 32-30-00.  NO FURTHER FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
